Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On quadruples of consecutive $ k$th power residues


Author: R. L. Graham
Journal: Proc. Amer. Math. Soc. 15 (1964), 196-197
MSC: Primary 10.06
DOI: https://doi.org/10.1090/S0002-9939-1964-0158855-2
MathSciNet review: 0158855
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Kummer, Abh. K. Akad. Wiss. Berlin (1859).
  • [2] D. H. and E. Lehmer, On runs of residues, Proc. Amer. Math. Soc. 13 (1962), 102-106. MR 0138582 (25:2025)
  • [3] W. H. Mills, Characters with preassigned values, Canad. J. Math. 15 (1963), 169-171. MR 0156828 (28:71)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.06

Retrieve articles in all journals with MSC: 10.06


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0158855-2
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society